Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Selection in parametric models via some stepdown procedures

Tom 41 / 2014

Konrad Furmańczyk Applicationes Mathematicae 41 (2014), 81-92 MSC: Primary 62J15, 62F03; Secondary 62J05. DOI: 10.4064/am41-1-7

Streszczenie

The paper considers the problem of consistent variable selection in parametic models with the use of stepdown multiple hypothesis procedures. Our approach completes the results of Bunea et al. [J. Statist. Plann. Inference 136 (2006)]. A simulation study supports the results obtained.

Autorzy

  • Konrad FurmańczykDepartment of Applied Mathematics
    Warsaw University of Life Sciences (SGGW)
    Nowoursynowska 159
    02-776 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek